Sparse versions of the Cayley-Bacharach theorem

Laura Felicia Matusevich, Bruce Reznick

Research output: Contribution to journalArticlepeer-review

Abstract

We give combinatorial generalizations of the Cayley-Bacharach theorem and induced map.

Original languageEnglish (US)
Pages (from-to)129-146
Number of pages18
JournalPortugaliae Mathematica
Volume78
Issue number2
DOIs
StatePublished - 2021

Keywords

  • Cayley-Bacharach
  • resultants

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Sparse versions of the Cayley-Bacharach theorem'. Together they form a unique fingerprint.

Cite this